# SDR CALA2023080402428

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 93,085 hours, 19,711 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: NA
- Condition: Unknown
- Location: Sta 440
- Part time: 93,080 hours, 19,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FLAP/SLAT ELEC REPEAT WRITEUP INSPECTED LT LE SLAT XMT AND CANNON PLUG BACKSHELL NO DEFECT PARTS USED:  19-2758-9-0002,QTY :1 NOTED.  RIGG CHECKED SLAT XMT FOUND TO BE WITHIN LIMITS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1247594  SN OFF 2801 REPLACED K10244 TRANSFER RELAY AND FSEU #2 AS PRECAUTIONARY, OPS CHECK GOOD REF AMM 27-51-01 AND FIM 27-51 FAULT TREE 805. UNIT, FLAP & SL  OFF 19-2758-9-0002 2801 ON 19-2758-9-0002 3224
